# SDR IPXA2020030652825

- Difficulty date: March 5, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 19,138 hours, 11,675 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Access Door
- Part number: 2210727133
- Part serial: UP68968
- Condition: Chafed
- Location: Thriust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGR/H ENGINE REAR FAN DUCT LATCH ACCESS DOOR HAS DEEP CHAFE ON INNER SIDER&R PANEL SRM 51-40-21
